Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 3273758, 10 pages
https://doi.org/10.1155/2017/3273758
Research Article

Stability Analysis for Stochastic Neutral-Type Memristive Neural Networks with Time-Varying Delay and S-Type Distributed Delays

Department of Math, Nanchang University, Nanchang, Jiangxi Province 330031, China

Correspondence should be addressed to Zuoliang Xiong; moc.361@1061gnoix

Received 5 August 2016; Accepted 9 November 2016; Published 12 February 2017

Academic Editor: Qingling Zhang

Copyright © 2017 Changjian Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changjian Wang, Zuoliang Xiong, Min Liang, and Hongwei Yin, “Stability Analysis for Stochastic Neutral-Type Memristive Neural Networks with Time-Varying Delay and S-Type Distributed Delays,” Mathematical Problems in Engineering, vol. 2017, Article ID 3273758, 10 pages, 2017. doi:10.1155/2017/3273758